# SDR SWAA980390

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: A-Hyd System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING  FOUND HYDRAULIC LEAK RT SIDE OF A/C IN RIGHT WING AREA BEHIND NR 2 ENGINE.  SUSPECT A-SYSTEM.  INSTALLED LINE, SVC'D A-HYDRAULIC SYSTEM.  LEAK CHECK GOOD, PER BOEING MM.
